# SDR 94UAL737281

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fod
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: C, J
- Precautionary procedure: F

## Discrepancy

AT DEPARTURE, APU AUTO SHUTDOWN.  WHEN RESTART WAS ATTEMPTED, THERE WAS A FIRE WARNING AND THE BOTTLE WAS DISCHARGED.  APU INOPED AND EXTERNAL INSPECTION COMPLETED.  APU WAS REPLACED.  FOUND RAG IN THE INLET AND THE ROTATING GROUP HAD HIT THE STATIONARY GROUP CAUSING WHAT WE CALL METAL SPLATTER.  THIS RESULTED IN DISASSEMBLY OF THE APU FOR FULL REBUILD.
